# SDR IPXA1567757

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT OIL FILTER EICAS AT 30,000 FOLLOWED QRH PROC RETARDED THRUST LEVER EICAS REMAINED.  PERFORMED ENGINE SHUTDOWN PROCEDURES.  NORMAL SHUTDOWN SINGLE ENGINE ILS DID NOT SEE SECONDARY ENG INDICATION.  PERFORMED FIM PROCEDURE 79-21-00-815-0803-000 BLKS 1- 6 OF FIG 104.  R & R MAIN OIL FILTER W/REF TO AMM 79-21-05-4. ALSO R & R OIL FILTER DIFFERENTIAL PRESS SWITCH W/REF TO AMM 79-35-01/401. PERFORMED ENG RUN. NO EICAS FAULTS NOTED.  LEAK CHECKED NORMAL. OK TO CONTINUED.
